MAUDE Adverse Event Report: INTERVASCULAR SAS HEMASHIELD PLATINUM; VASCULAR POLYESTER GRAFT

INTERVASCULAR SAS HEMASHIELD PLATINUM; VASCULAR POLYESTER GRAFT
Model Number M00202175210P0
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Information (3190)
Date of Event 01/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the complaint device history records indicated that the graft was processed and inspected according to established tests and procedures and no anomaly was found.The investigation is still ongoing.A follow-up report will be submitted upon completion of the investigation.
 
Event or Problem Description
The hospital reported that during preparation for a case, a (b)(4) hemashield platinum woven box was opened.The box was intact and was properly labeled and had the plastic tray inside the box but no graft.
 
Additional Manufacturer Narrative
The involved device was received by intervascular and was inspected by the quality assurance supervisor.The product was returned with its outer blister unsealed, without moisture pouch, without inner blister and without graft.The product, as it was returned, does not conform to the specification.Considering the condition in which the product was returned (pouch and sealing open), the cause of the reported event can not be identify.No conclusion can be drawn.The investigation performed would tend to indicate that the product was not defective at the time of manufacturing.However, a non-conformance report has been initiated to further investigate the event and take appropriate corrective actions if necessary.

Brand Name
HEMASHIELD PLATINUM
Common Device Name
VASCULAR POLYESTER GRAFT
Manufacturer (Section D)
INTERVASCULAR SAS
z.i. athelia i
la ciotat cedex, 13705
FR  13705
MDR Report Key7258601
Report Number1640201-2018-00005
Device Sequence Number112382
Product Code MAL
UDI-Device Identifier00384401018155
UDI-Public00384401018155
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K021213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date07/31/2022
Device Model NumberM00202175210P0
Device Catalogue NumberM00202175210P0
Device Lot Number17H02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/19/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/10/2018
Supplement Date Received by Manufacturer02/21/2018
Initial Report FDA Received Date02/09/2018
Supplement Report FDA Received Date03/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1